# SDR 99ZZZX372

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BLADE HAS 7 CRACKS IN THE EROSION SHIELD.  REPLACED EROSION SHIELD AND OVERHAULED NR 3 BLADE, S/N 392.
